# SDR SWAA2021071593387

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 5,214 hours, 11,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFT LEFT OUTBOARD EMERGENCY FLASHLIGHT WONT TEST ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REMOVED AND REPLACED AFT ELFT EMERGENCY FLASHLIGHT BATTERY PACK REF AMM 25-64-00. OPS CHECK GOOD. THIS CLEARS MEL 25-12-01. AUTH # 113405. CL # 91095
